Shehu transform
In mathematics, the Shehu transform is an integral transform which generalizes both the Laplace transform[1] and the Sumudu transform[2]. It was introduced by Shehu Maitama and Weidong Zhao[3][4][5] in 2019 and applied to both ordinary differential equation and partial differential equation.[6][5][7][8][9][10]
Formal definition
The Shehu transform of a function is defined over the set of functions
as
where and are the Shehu transform variables.[3] The Shehu transform converges to Laplace transform when the variable .
Inverse Shehu transform
The inverse Shehu transform of the function is defined as
where is a complex number and is a real number.[3]
Properties and theorems
| Property | Explanation |
|---|---|
| Linearity | For any functions , where , are arbitrary constants. Then, the Shehu transform satisfies
|
| Change of scale | Let the function be in set , where is an arbitrary constant. Then |
| Exponential shifting | Let the function be in set and is an arbitrary constant. Then |
| Multiple shift | Let and . Then |
Theorems
Shehu transform of integral
nth derivatives of Shehu transform
If the function is the nth derivative of the function with respect to , then [3][5]
Convolution theorem of Shehu transform
Let the functions and be in set . If and are the Shehu transforms of the functions and respectively. Then
Where is the convolution of two functions and which is defined as
Shehu transform of Caputo fractional order derivative
If for and of exponential order. Then
,
Shehu transform of Riemann-Liouville fractional order derivative
If and Then
,
where [13]
Shehu transform of Caputo-Fabrizio fractional derivative
The Shehu transform of Caputo-Fabrizio fractional derivative in Caputo sense is defined as
Shehu transform of Atangana-Baleanu fractional derivative
The Shehu transform of Atangana-Baleanu fractional derivative in Caputo sense is defined as
Shehu transform of Atangana-Baleanu fractional derivative in Riemann-Liouville sense
The Shehu transform of Atangana-Baleanu fractional derivative in Riemann-Liouville sense is defined as
Shehu transform of regularized Prabhakar fractional derivative
The Shehu transform of regularized Prabhakar fractional derivative in Caputo sense is defined as
References
- ↑ https://link.springer.com/article/10.1007/BF00377050
- ↑ https://www.tandfonline.com/doi/abs/10.1080/0020739930240105
- 1 2 3 4 5 6 7 Maitama, Shehu; Zhao, Weidong (2019-02-24). "New Integral Transform: Shehu Transform a Generalization of Sumudu and Laplace Transform for Solving Differential Equations". International Journal of Analysis and Applications. 17 (2): 167–190. ISSN 2291-8639.
- ↑ Maitama, Shehu; Zhao, Weidong (2021). "New Laplace-type integral transform for solving steady heat-transfer problem". Thermal Science. 25 (1 Part A): 1–12. arXiv:1905.06157. doi:10.2298/TSCI180110160M.
- 1 2 3 4 5 6 Maitama, Shehu; Zhao, Weidong (2021-03-16). "Homotopy analysis Shehu transform method for solving fuzzy differential equations of fractional and integer order derivatives". Computational and Applied Mathematics. 40 (3): 86. doi:10.1007/s40314-021-01476-9. ISSN 1807-0302.
- ↑ Akinyemi, Lanre; Iyiola, Olaniyi S. (2020). "Exact and approximate solutions of time-fractional models arising from physics via Shehu transform". Mathematical Methods in the Applied Sciences. 43 (12): 7442–7464. Bibcode:2020MMAS...43.7442A. doi:10.1002/mma.6484. ISSN 1099-1476.
- ↑ Yadav, L. K.; Agarwal, G.; Gour, M. M.; Akgül, A.; Misro, Md Yushalify; Purohit, S. D. (2024-04-01). "A hybrid approach for non-linear fractional Newell-Whitehead-Segel model". Ain Shams Engineering Journal. 15 (4) 102645. doi:10.1016/j.asej.2024.102645. ISSN 2090-4479.
- ↑ Sartanpara, Parthkumar P.; Meher, Ramakanta (2023-01-01). "A robust computational approach for Zakharov-Kuznetsov equations of ion-acoustic waves in a magnetized plasma via the Shehu transform". Journal of Ocean Engineering and Science. 8 (1): 79–90. Bibcode:2023JOES....8...79S. doi:10.1016/j.joes.2021.11.006. ISSN 2468-0133.
- ↑ Abujarad, Eman S.; Jarad, Fahd; Abujarad, Mohammed H.; Baleanu, Dumitru (August 2022). "APPLICATION OF q-SHEHU TRANSFORM ON q-FRACTIONAL KINETIC EQUATION INVOLVING THE GENERALIZED HYPER-BESSEL FUNCTION". Fractals. 30 (5): 2240179–2240240. Bibcode:2022Fract..3040179A. doi:10.1142/S0218348X2240179X. ISSN 0218-348X.
- ↑ Mlaiki, Nabil; Jamal, Noor; Sarwar, Muhammad; Hleili, Manel; Ansari, Khursheed J. (2025-04-29). "Duality of Shehu transform with other well known transforms and application to fractional order differential equations". PLOS ONE. 20 (4) e0318157. Bibcode:2025PLoSO..2018157M. doi:10.1371/journal.pone.0318157. ISSN 1932-6203. PMC 12040285. PMID 40299951.
- ↑ Belgacem, Rachid; Baleanu, Dumitru; Bokhari, Ahmed (26 October 2019). "Shehu Transform and Applications to Caputo-Fractional Differential Equations | International Journal of Analysis and Applications". etamaths.com. 17 (6): 917–927. Retrieved 2026-07-18.
- 1 2 "Malaysian Journal of Mathematical Sciences (MJMS)". mjms.upm.edu.my. Retrieved 2026-07-18.
- ↑ "DOISerbia - New Laplace-type integral transform for solving steady heat-transfer problem - Maitama, Shehu; Zhao, Weidong". doiserbia.nb.rs. Retrieved 2026-07-18.
- ↑ Yadav, Surendar Kumar; Purohit, Mridula; Gour, Murli Manohar; Yadav, Lokesh Kumar; Mishra, Manvendra Narayan (2024). "Hybrid technique for multi-dimensional fractional diffusion problems involving Caputo–Fabrizio derivative". International Journal of Mathematics for Industry. 16 2450020. doi:10.1142/S2661335224500205.
- ↑ "Fractional Shehu Transform for Solving - Fractional Differential Equations without Singular Kernel" (PDF). Archived from the original (PDF) on 2025-11-08.
- 1 2 "Journal of Mathematics and Computer Science- Application of Shehu transform to Atangana-Baleanu derivatives". www.isr-publications.com. doi:10.22436/jmcs.020.02.03. Retrieved 2026-07-18.
- ↑ Ashraf, Rehana; Rashid, Saima; Jarad, Fahd; Althobaiti, Ali (2022). "Numerical solutions of fuzzy equal width models via generalized fuzzy fractional derivative operators". Aims Mathematics. 7 (2): 2695–2728. doi:10.3934/math.2022152.
- ↑ Jadhav, Changdev; Chinchane, Vaijanath L.; Nale, Asha B.; Dale, Tanisha B.; Thabet, Sabri T. M.; Kedim, Imed (2025). "A study of fractional electrical engineering problems via the Shehu transform". Research in Mathematics. 12 2583565. doi:10.1080/27684830.2025.2583565.
- ↑ "Shehu Transform of Hilfer-Prabhakar Fractional Derivatives and Applications on some Cauchy Type Problems". Archived from the original on 2021-04-10.
- ↑ Magar, Sachın; Hamoud, Ahmed; Khandagale, Amol; Ghadle, Kirtiwant (30 September 2022). "Generalized Shehu Transform to $\Psi$-Hilfer-Prabhakar Fractional Derivative and its Regularized Version - Advances in the Theory of Nonlinear Analysis and its Application". Advances in the Theory of Nonlinear Analysis and Its Application. 6 (3): 364–379. doi:10.31197/atnaa.1032207. Retrieved 2026-07-18.